# SDR AALA201504149021

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 46,198 hours, 19,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3967
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 46,050 hours, 19,398 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID EPSU INOPERATIVE.  REPLACED EPSU IAW AMM 33-51-38.  OPERATIONAL CHECKED GOOD.
